# SDR ASOA20151120194

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 33,087 hours, 25,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14531545605
- Condition: Corroded
- Location: Frame 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DOOR LOWER ANGLE BRACKET IS CORRODED AROUND NUTPLATE HOLES.  INSTALLED NEW CARGO DOOR LOWER ANGLE BRACKET IAW SRM 51-40-02.  APPROVED FOR RETURN TO SERVICE.
